Calculus of Variations and Geometric Measure Theory

D. Cordero-Erausquin - B. Klartag - Q. Mérigot - F. Santambrogio

One more proof of the Alexandrov–Fenchel inequality

created by santambro on 24 Jan 2020


Published Paper

Inserted: 24 jan 2020

Journal: Comptes Rendus Mathématique
Volume: 357
Number: 8
Pages: 676-680
Year: 2019
Links: .pdf file on arxiv


We present a short proof of the Alexandrov–Fenchel inequalities, which mixes elementary algebraic properties and convexity properties of mixed volumes of polytopes.